Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 542302, 7 pages
Research Article

Endpoints of Multivalued Contraction Operators

Department of Mathematics, Jaypee Institute of Information Technology, A-10, Sector-62, Noida 201307, India

Received 19 July 2013; Accepted 30 September 2013

Academic Editors: R. D. Chen, F. Colombini, and K. Lurie

Copyright © 2013 Bhagwati Prasad and Ritu Sahni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bhagwati Prasad and Ritu Sahni, “Endpoints of Multivalued Contraction Operators,” ISRN Mathematical Analysis, vol. 2013, Article ID 542302, 7 pages, 2013.